MAUDE Adverse Event Report: UNKNOWN DRIVE; ASSIST RAIL

UNKNOWN DRIVE; ASSIST RAIL
Model Number RTL15063-ADJ
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 12/25/2016
Type of Reportable Event Death
Event or Problem Description
On december 17, 2021, drive received a report that in (b)(6) 2016, an end-user of the subject bed handle died as a result of becoming entrapped between the handle and the mattress of his bed.Drive did not receive any further information in the report, and is currently investigating.The bed handle is the subject of a voluntary recall that was announced by the cpsc and health (b)(4) on (b)(6) 2021.The cpsc recall announcement is attached.Drive will update this report if and when further information becomes available.

Brand Name
DRIVE
Common Device Name
ASSIST RAIL
Manufacturer (Section D)
UNKNOWN
MDR Report Key13083065
Report Number2438477-2021-00077
Device Sequence Number5711280
Product Code IKX
UDI-Device Identifier00822383246192
UDI-Public822383246192
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2021
Report Date (Section F) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRTL15063-ADJ
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/16/2021
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age87 YR
Patient SexMale
Date Report Sent to FDA12/16/2021